MathSciNet Relay Station
MathSciNet bibliographic data
MR109332 53.00 (57.00)
Lelong-Ferrand, Jacqueline Condition pour qu'un groupe de transformations infinitésimales engendre un groupe global. (French) C. R. Acad. Sci. Paris 249 1959 1852–1854.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement